Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

See all formats and pricing
More options …
Volume 21, Issue 2


Coupled coincidence point results for (φ,ψ)-contractive mappings in partially ordered metric spaces

Jamshaid Ahmad / Muhammad Arshad / Pasquale Vetro
  • Università degli Studi di Palermo, Dipartimento di Matematica e Informatica, Via Archirafi 34, 90123 Palermo, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-04-29 | DOI: https://doi.org/10.1515/gmj-2014-0014


In this paper, we extend the coupled coincidence point theorems for a mixed g-monotone operator F:X×XX obtained by Alotaibi and Alsulami [Fixed Point Theory Appl. (2011), article ID 44], by weakening the involved contractive condition. Two examples are given to illustrate the effectiveness of our generalizations. Our result also generalizes some recent results announced in the literature. Moreover, some applications to integral equations are presented.

Keywords: Coupled coincidence point; coupled fixed point; mixed g-monotone property; partially ordered metric space

MSC: 47H10; 46S40; 54H25

About the article

Received: 2012-12-23

Revised: 2013-02-25

Accepted: 2013-05-01

Published Online: 2014-04-29

Published in Print: 2014-06-01

Funding Source: Università degli Studi di Palermo

Award identifier / Grant number: Local University Project ex 60%

Citation Information: Georgian Mathematical Journal, Volume 21, Issue 2, Pages 113–124, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2014-0014.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Bashir Ahmad, Juan J. Nieto, Ahmed Alsaedi, and Mohammed H. Aqlan
Mediterranean Journal of Mathematics, 2017, Volume 14, Number 6
MS Alhothuali, Ahmed Alsaedi, Bashir Ahmad, and Mohammed H Aqlan
Advances in Difference Equations, 2017, Volume 2017, Number 1
Bashir Ahmad, Sotiris K Ntouyas, Ravi P Agarwal, and Ahmed Alsaedi
Boundary Value Problems, 2016, Volume 2016, Number 1
Christopher S. Goodrich
Positivity, 2017, Volume 21, Number 1, Page 377
Bingxian Li, Shurong Sun, Ping Zhao, and Zhenlai Han
Advances in Difference Equations, 2015, Volume 2015, Number 1
Bashir Ahmad, Sotiris K Ntouyas, Ahmed Alsaedi, and Faris Alzahrani
Boundary Value Problems, 2015, Volume 2015, Number 1
Penumarthy Parvateesam Murthy, Kenan Tas, and Uma Devi Patel
Journal of Inequalities and Applications, 2015, Volume 2015, Number 1
Weiqi Chen and Yige Zhao
Advances in Difference Equations, 2015, Volume 2015, Number 1

Comments (0)

Please log in or register to comment.
Log in